MathSciNet Relay Station
MathSciNet bibliographic data
MR855299 20M30 (20F28 68Q45)
Stallings, John R. Finiteness properties of matrix representations. Ann. of Math. (2) 124 (1986), no. 2, 337–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement